Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some results on stability in semigroups


Authors: L. W. Anderson, R. P. Hunter and R. J. Koch
Journal: Trans. Amer. Math. Soc. 117 (1965), 521-529
MSC: Primary 20.92
DOI: https://doi.org/10.1090/S0002-9947-1965-0171869-7
MathSciNet review: 0171869
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Math. Surveys No. 7, Amer. Math. Soc., Providence, R. I., 1961. MR 0132791 (24:A2627)
  • [2] R. Croisot, Semi-groupes inversifs et demi-groupes réunions des demi-groupes simples, Ann. Sci. École Norm. Sup. 70 (1953), 361-379. MR 0060504 (15:680e)
  • [3] -, Sur les équivalences bilatères, J. Math. Pures Appl. 36 (1957), 373-417.
  • [4] J. A. Green, On the structure of semigroups, Ann. of Math. (2) 54 (1951), 163-172. MR 0042380 (13:100d)
  • [5] R. J. Koch and A. D. Wallace, Stability in semigroups, Duke Math. J. 24 (1957), 193-196. MR 0084711 (18:907g)
  • [6] W. D. Munn, Semigroups satisfying minimal conditions, Proc. Glasgow Math. Assoc. 3 (1957), 145-152. MR 0118772 (22:9543)
  • [7] -, Pseudo-universes in semigroups, Proc. Cambridge Philos. Soc. 57 (1961), 247-250. MR 0121410 (22:12148)
  • [8] G. B. Preston, Embedding any semigroup in a $ D$-simple semigroup, Trans. Amer. Math. Soc. 93 (1959), 351-355. MR 0109186 (22:74)
  • [9] M. Teissier, Sur les équivalences régulières dans les demi-groupes, C. R. Acad. Sci. Paris 232 (1951), 1987-1989. MR 0041127 (12:799d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0171869-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society